# SDR DALA2020061852473

- Difficulty date: June 15, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 67,015 hours, 27,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EBPLS PAX SEAT ROWS 23-33 ALTERNATING BIN MOUNTED LIGHT SAME AREA BOTH INTERIOE EXIT SIGNS AT 2R AND 2R EXTERIOR AREA EMERGENCY LIGHS DO NOT ILLUMINATE. REMOVED AND REPLACED BATTERY PACK M1672 REF B737 AMM 33-51. OPS CHECK GOOD OK FOR SVC.
